EconPapers    
Economics at your fingertips  
 

INFINITE VARIANCE STABLE ARMA PROCESSES

Piotr S. Kokoszka and Murad S. Taqqu

Journal of Time Series Analysis, 1994, vol. 15, issue 2, 203-220

Abstract: Abstract. The asymptotic dependence structure of autoregressive moving‐average processes with stable innovations is analyzed. The analysis is carried out by means of a measure of dependence which extends the covariance function and is applicable to stochastic processes with infinite variance.

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1994.tb00185.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:15:y:1994:i:2:p:203-220

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:15:y:1994:i:2:p:203-220